It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Loss / Alopecia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-04-2005, 12:30 PM   #1
Senior Member
(female)
 
Join Date: Aug 2003
Location: Grand Forks, ND, USA
Posts: 291
kewlgirl HB User
Bald Spot on Hairline

When I went on birth control about 5 years ago, I started shedding a lot more and now I have this big bald spot on my hairline on my forehead. I hate wearing it up because in all my pictures my hairline is uneven and has this big dip that goes back. It's about two inches long and it's very noticable.

I went off bc now and hoping my hair will grow back in that spot. Just hoping someone had some tips or anything to help the process a little.
__________________
KG

 
Sponsors Lightbulb
   
Old 10-04-2005, 09:55 PM   #2
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Bald Spot on Hairline

Quote:
Originally Posted by kewlgirl
When I went on birth control about 5 years ago, I started shedding a lot more and now I have this big bald spot on my hairline on my forehead. I hate wearing it up because in all my pictures my hairline is uneven and has this big dip that goes back. It's about two inches long and it's very noticable.

I went off bc now and hoping my hair will grow back in that spot. Just hoping someone had some tips or anything to help the process a little.
I had a lot of hair loss due to the pill, too. After about six months of taking saw palmetto extract, I noticed it filled in a bit, although it was still very thin and still is. Unfortunately, I can't take it anymore because I'm on the pill again (different one this time, no hair loss) and because saw palmetto is hormonal it will interfere with the pill's effectiveness.

 
Sponsors Lightbulb
   
Old 10-07-2005, 07:08 PM   #3
Junior Member
(female)
 
Join Date: Sep 2005
Posts: 41
terry2006 HB User
Re: Bald Spot on Hairline

I've heard about the pill causing hair loss too. I've also heard of women having thinning hair after pregnancy (I've been told that this hair doesn't grow back - not sure how much truth there is to that). Hormonal changes can/will cause changes in hair growth/loss.

I found a bald patch on the side of my head bf. I went a specialist and he told me it was alopecia (a disorder in which the body attacks the hair follicles and causes the hair follicles to fall out)...but said there was sig. signs of regrowth but really nothing you can do about hair loss. He suggested that I use rogain to help with the regrowth (but it wasn't necessary). Said that apply rogain only on that patch, that it would help my hair grow back faster. I didn't use it though bc he warned that once I stop using it,the hair that was supposed to have fallen out had I not used the rogain will fall out. The patch has grown back (a lot shorter than the rest of my hair...but it's GROWING!!).

 
Old 10-08-2005, 11:27 AM   #4
Senior Member
(female)
 
Join Date: Feb 2005
Location: Mass.
Posts: 241
jenn1v HB User
Re: Bald Spot on Hairline

I've heard about the pill causing hair loss too. I've also heard of women having thinning hair after pregnancy (I've been told that this hair doesn't grow back - not sure how much truth there is to that). Hormonal changes can/will cause changes in hair growth/loss.



That raises a good question. Isn't losing hair from Bc and losing hair from giving birth kinda the same thing? It's both to do with hormonal changes . I losted a lot of hair from Depo-provera(the shot) and once it started wearing off the hair loss slowed down and i do see some growing back. I have done a lot of reading about hair loss from BC and was never really able to find out for sure if it will grow back. All the doctors that i have seen either say it will all grow back or it might not. It's soo confusing and depressing. Also, i did notice when i was on Depo i would feel tightness and pains on my scalp(either from brushing or just wearing down). Once in a great while i will feel it now and i have a very small amount of dranduff in the front of my scalp. Has anyone had the same experiance? and before i forget i have been off depo for about 7 months now but, doctors say that it can stay in your system up to a year. Any info would be helpful. Thanks/

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
A bald spot? marbs1 Cancer: Skin 1 10-14-2007 01:36 PM
Bald spot on back of the head... Lord2k Hair Problems 1 08-24-2007 09:17 AM
Bald spot Faythey Infant Care (up to 18 months old) 4 11-05-2006 05:26 PM
dime size bald spot on head pearlandmary Hair Loss / Alopecia 1 07-03-2006 12:14 PM
Bald Spot? roxyfoxy Infant Care (up to 18 months old) 4 02-01-2006 09:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!